Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Symptoms of aching bones, mouth and genital ulcers, fever. Given steroids. Is it symptoms of lupus?

Hi i was told 3 years ago that i had Bychets Syndrome by my local hospital due to aching bones, mouth and genital ulcers , itchy eyes, constant fitigue, rashes , high temperatures, weight gain . I was prescribed steriords for 2 half years and other drugs which never worked. He took me off them all immediatly.I contacted a consultant in manchester and went private and he told me i didnt have it and had been given all these drugs for nothing. I was referred back to my doctor who just keep giving me steroids when i have flair ups which is a lot. I have been reading about lupus and seem to hae all the symtoms. I am sick of this now what do i do
Tue, 7 Aug 2012
Report Abuse
Rheumatologist 's  Response
Hi these could be symptoms of behcets. Have u undergone any tests for the same. Do u have joint pains.
Have u undergone test for ANA.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Joint pains


Symptoms of aching bones, mouth and genital ulcers, fever. Given steroids. Is it symptoms of lupus?

Hi these could be symptoms of behcets. Have u undergone any tests for the same. Do u have joint pains. Have u undergone test for ANA.